Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 985654, 5 pages
http://dx.doi.org/10.1155/2013/985654
Research Article

On Some Properties for the Sequence of Brualdi-Li Matrices

School of Information Science and Technology, Zhanjiang Normal University, Zhanjiang, Guangdong 524048, China

Received 16 August 2013; Accepted 5 December 2013

Academic Editor: Han H. Choi

Copyright © 2013 Xiaogen Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let denote the Brualdi-Li matrix, and let denote the Perron value of the Brualdi-Li matrix of order . We prove that is monotonically decreasing for all and , where